# SDR 95FDEA00132

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65265423
- Condition: Damaged
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FEDEX CARD 75C051-00 FOUND I/B DRUM SUPPORT BACKUP FITTING HEAVILY GOUGED.  REMOVED GOUGED FITTING IN L/W I/B MIDFLAP LOCATED AND DRILLED AND INSTALLED NEW FITTING.
